On some multiscale algorithms for sector modeling in multiphase flow in porous media

Details

Serval ID
serval:BIB_E80C7EFA9A7D
Type
Article: article from journal or magazin.
Collection
Publications
Title
On some multiscale algorithms for sector modeling in multiphase flow in porous media
Journal
Mathematical Models and Computer Simulations
Author(s)
Pergament A., Semiletov V., Tomin P.
ISSN-L
2070-0482
Publication state
Published
Issued date
2011
Peer-reviewed
Oui
Volume
3
Pages
365-374
Language
english
Abstract
A multiscale algorithm for a multiphase filtration problem is proposed.
Filtration fluxes on a fine grid are determined from the solution
of the pressure equation on a coarse grid. Further, the domain is
decomposed into subdomains with an acceptable number of cells and
the full second boundary condition filtration problem is solved using
the fluxes. The support operator method has been improved for a complex
structure cell for solution of the pressure equation on a coarse
grid. This method is a high resolution one: a divergence operator
has the approximation of the second order, while fluxes have the
approximation of the first order. At the same time, the method allows
revealing the solution's properties related to a fine grid structure.
Keywords
multiphase flows, approximation on nonorthogonal grids, multiscale algorithms
Create date
25/11/2013 19:31
Last modification date
20/08/2019 16:10
Usage data